Title: A survey of recent mathematical art exhibitions.

Authors: R. W. Fathauer

Year: 2007

Journal: Journal of Mathematics and the Arts

Volume: 1

Issue: 3

Pages: 181-190

Audience(s): Researchers, Educators, Artists, Mathematicians

Content: Mathematical Art

Settings: Professional Conferences, Museums

Description: This article gives an overview of over twenty exhibitions in the decade prior to its publication devoted to mathematical art.

Date Created: 5/21/15

Document DOI or URL: http://dx.doi.org/10.1080/17513470701689167 

 

0 Comments

Leave a reply

Your email address will not be published. Required fields are marked *

*

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account